Lamictal Rash: How long could it last after stopping meds?
I am currently on Dilantin, have been taking it for 14 years, I recently decided that due to the side effects of Dilantin and being of child bearing age that I wanted to change my medication. The doctor suggested Lamictal. I started titrating (took 25mg for two weeks and 50mg the next week) the medication Dec 3rd and was taken off it on Dec. 24th due to a rash I developed (I spent the night in ER on XMas Eve due to fear of Steven's Johnsons Syndrome). Luckily I didn't have Steven's Johnsons but I did develop a severe rash on both my right and left calfs (front and back). I have had the rash since Dec 24th...about 14 days. The rash started to fade on Jan 1st but since then has come back in full force...redder and more spots (I also notice that it is bumpier and redder towards the end of the day). I've called the manufacturer and my doctor and still haven't been able to get a clear answer as to how long the reaction will/could last. Have any of you developed a similar rash? If so, how long did it take to go away after stopping the Lamictal (I've had this for 14 days now)?
Thanks in advance for any help you can provide.